MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number PR20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.We did not receive a batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.
 
Event or Problem Description
It was reported that during an unknown procedure that the distal end of the probe tip broke.Another like device was used to complete the procedure.There were no adverse consequences for the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/19/2021.H6: component code: cannula (g04019).Investigation summary.Call home was reviewed for system nm15nea00319 on 4/21/2021.A pr20, nm20ncc15700, was connected to channel 3 and tested.A reflected power error was issued.The probe was retested and then disconnected.A new probe was connected and used for the remainder of the case without issue.Probe nm20ncc15700 (0 uses) was investigated at neuwave.The probe returned with the cannula separated from the probe head.The cannula itself had multiple bends with damage as well (please see images for damage).The root cause of the damage is unknown.Analysis does not reveal the root cause of the reported failure.No further investigation will be conducted on this complaint.Lot ml20095610 was reviewed (in process sn (b)(6)).Manufacture date: 10/12/20.Expiration date: 5/31/24.There were no problems seen during the manufacturing and testing of this lot.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/13/2023.Investigation summary: call home revealed a reflected power error.The probe was retested and then disconnected.A new probe was connected and used for the remainder of the case without issue.The probe was returned with the cannula disconnected from the probe head, as well as multiple bends and damage.The root cause is unknown.Lot ml20095610 was reviewed (in process sn (b)(6)).Manufacture date: 10/12/20.Expiration date: 5/31/24.There were no problems seen during the manufacturing and testing of this lot.

Brand Name
NEUWAVE PR PROBE 20CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kara ditty-bovard
3529 anderson st
madison, WI 53704
6107428552
MDR Report Key11867216
Report Number3008769756-2021-00018
Device Sequence Number1100310
Product Code NEY
UDI-Device Identifier00853719006418
UDI-Public853719006418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberPR20
Device Catalogue NumberPR20
Device Lot NumberML20095610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/21/2021
03/28/2023
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date07/19/2021
04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown